Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I get frightening angina symptoms when i use the inhalers for the treatment of Asthma

I have asthma/ bronchitis from when I use the inhalers I get frightening angina symptoms...what should I do? The inhalers are Ventolan and Symbicort
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
see u always need to difterentiate the cause of chest pain or angina.....asthma may be a contributing factor.... treatment needs to be weighed between two conditions.....for that u need to b in touch with a good physician.......BUT for now u make sure that u dont take strong inhalers repeatedly.....if u need to repeat use salbutamol based prep for repetitions.....try to use nebulizers in case of aggravation....& always use steam on a daily basis 2-3 times... avoid infections to lungs......and tobacco.smoke.dust
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor